MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CATHETER,FOLEY,100%SILICONE,18FR,30ML,LF

MEDLINE INDUSTRIES, LP MEDLINE; CATHETER,FOLEY,100%SILICONE,18FR,30ML,LF
Catalog Number DYND11533
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, it was reported that a foley catheter ruptured during insertion for cervical ripening when inflated with 12 ml of sterile water.There was no further information.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, it was reported that a foley catheter ruptured during insertion for cervical ripening when inflated with 12 ml of sterile water.There was no further information.
 
Additional Manufacturer Narrative
Correction: h6-c and h6-d.

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,100%SILICONE,18FR,30ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key24427501
Report Number1417592-2026-00141
Device Sequence Number13226397
Product Code EZL
UDI-Device Identifier10884389034552
UDI-Public10884389034552
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND11533
Device Lot Number59222102198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown